My pdoc took me off Topamax cold turkey this past Wednesday. Ever since, I have been feeling terrible: panicked, agoraphobic, nauseated, freezing and then broiling, anxiety-ridden, shaking. At first I thought I was just imagining my symptoms or didn't relate them to the stopping of the Topamax, but I guess I was wrong.
Has anybody else gone through anything like this? I was on 50 mg of Topamax, once per day in the evening. I'd been on it for months, and it didn't seem to affect me, other than robbing me of my appetite.
The pdoc had been weaning me off Lexapro at the same time that he took me off Topamax.
My pdoc now has me on just clonazepam and has put me back on Lexapro, hoping for some sort of breakthrough, I guess. I was shaking so badly when I saw him last Wednesday that that's why he took me off Topamax. He'd told me that, if I continued to have the same intense anxiety, I'd have to go into the psych ward. Well, the intense anxiety has abated, but I've got all the other symptoms. How long will this hell go on?
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg